| Model Number |
7035-90 |
| Medical Device Problem Code |
Malposition of Device (2616)
| Health Effect - Clinical Code |
Pain (1994)
| Date of Event |
09/27/2017
Type of Reportable Event
Serious Injury
Additional Manufacturer Narrative
Based on the information provided, review of the surgical technique manual, ifu and fmea, there is no indication of device failure and no indication that the device was out of specification.The most probable root cause could not be determined.
Event or Problem Description
The patient had right side si joint arthrodesis in (b)(6) 2011 where three implants were placed.The patient later presented to a new surgeon with pain complaints.The surgeon determined that the most caudal implant was too proud of the ilium and was irritating the surrounding tissue.In (b)(6) 2017, the surgeon performed a revision surgery where he removed the implant.